Alert archive / Indiana / Flash Flood Warnings in 2015
Flash Flood Warning 40, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jul 2, 2015, 10:50 AM EDT for Dubois County, Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2015, 10:50 AM EDT (14:50 UTC)
- Expired
- Jul 2, 2015, 1:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Dubois County, IN
The radar
The Evansville,IN radar (KVWX), 82 km from the middle of the area, began a volume at 14:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 2.8 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 937 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
357
WGUS53 KLMK 021450
FFWLMK
INC037-021745-
/O.NEW.KLMK.FF.W.0040.150702T1450Z-150702T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1050 AM EDT THU JUL 2 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN DUBOIS COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 145 PM EDT
* AT 1046 AM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING FROM A SLOW MOVING THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IMPACTED INCLUDE MAINLY RURAL AREAS OF NORTHEASTERN
DUBOIS COUNTY...INCLUDING ELLSWORTH...THALES...CUZCO...CRYSTAL AND
KELLERVILLE.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO LOCALLY 2 INCHES ARE POSSIBLE IN
THE WARNED AREA. BETWEEN 3 AND 5 INCHES OF RAIN FELL EARLIER THIS
MORNING AND LAST NIGHT.
LAW ENFORCEMENT REPORT THAT STATE ROAD 164 IS CLOSED EAST OF JASPER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3850 8692 3850 8689 3850 8688 3851 8687
3852 8682 3852 8669 3851 8668 3831 8668
3840 8693
$$
ZT1 follow-up statement
025
WGUS73 KLMK 021650
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1250 PM EDT THU JUL 2 2015
INC037-021700-
/O.CAN.KLMK.FF.W.0040.000000T0000Z-150702T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DUBOIS IN-
1250 PM EDT THU JUL 2 2015
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHEASTERN DUBOIS
COUNTY...
THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.
REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
LAT...LON 3850 8692 3850 8689 3850 8688 3851 8687
3852 8682 3852 8669 3851 8668 3831 8668
3840 8693
$$
ZTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 9:42 AM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jul 2, 9:42 AM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
942 AM EDT Thu Jul 2 2015
...Forecast Update...
Updated at 940 AM EDT Thu Jul 2 2015
Efficient rain producing showers and thunderstorms are mainly
confined east of I-65, closer to the I-75 corridor of the Bluegrass
region, as of mid-morning. In its wake, there is a relative lull
back to the west. Surface analysis shows an area of low pressure
across southwest Missouri with a stalled boundary stretching east
into southern Indiana and northern Kentucky. Visible satellite shows
a pocket of clearing as well across southwest Kentucky. Lots of
mesoscale features to be the focus for additional development later
this afternoon. With PWATs remaining in th 1.5 to 2.0 inch range,
this boundary, differential heating and any afternoon instability in
a generally uncapped environment will support scattered showers,
heavy downpours and thunderstorms. Some of the storms may train,
backbuild and overall be slow moving. Main hazard is heavy rain and
flash flooding.
Updated flash flood guidance incorporating rainfall through 8 am
shows much of south-central KY is around 1 inch in 1 hour (or less),
so current flash flood watch looks good. Further north, pockets of
low FFG (Dubois, Orange, and Crawford IN) exist but overall guidance
is 2-3 inches/hour.
.SHORT TERM (Now through Friday)...
Issued at 314 AM EDT Thu Jul 2 2015
...Heavy Rainfall Across Central and Southern Kentucky thru
Morning...
A nearly stationary frontal boundary is currently sitting WNW-ESE
across our CWA with deep moisture pooling south and west of it. It
is not expected to move a whole lot through the day, meanwhile a
higher precipitable water airmass (> 2") will continue to move in. A
complex of showers and storms has organized over MO and southern IL
over the past few hours ahdead of an upper disturbance embedded in
the NW flow. This complex will steadily push east toward our CWA,
arriving in our west around 5 AM EDT. Expect widespread rainfall,
with pockets of very heavy rainfall, to push east through the
morning across our southern CWA. Be careful through the morning
commute!
In collaboration with surrounding offices, decided to keep
the ongoing Flash Flood Watch as is across southern KY where
heaviest rainfall is expected to fall (1-2", locally higher).
Rainfall amounts should taper further north as you near the I-64
corridor. Had been concerned about our far NW given the amount of
rain that fell earlier this evening, however think this area will
only see scattered shower activity through today being north of the
boundary.
The main batch of showers and thunderstorms exits our east by 11
AM/Noon EDT, with a relative lull in coverage through early and mid
afternoon. Scattered showers will then have the potential to
redevelop mid to late afternoon, mainly across KY. Given the lack of
insolation, this may be overdone by current model solutions so will
rely more on hi-res output, which puts less coverage this evening
into tonight.
Another disturbance will dive through the NW flow aloft later
tonight and into tomorrow, which will drag an associated surface low
south of our CWA. The end result will help to pull the stalled
synoptic boundary still sitting over our CWA through as a cool front
through the day on Friday. As a result, only expect scattered
coverage of showers and a few storms mainly across our south from
later tonight through Friday.
High temperatures will struggle today under rainfall and cloudy
skies. Will go with max readings in the 74-79 range. Lows will
mostly range in the 65-70 range tonight. Highs Friday will be
similar to today, in the mid and upper 70s.
.LONG TERM (Friday Night through Wednesday)...
Issued at 305 AM EDT Thu Jul 2 2015
Pattern remains fairly unsettled for most of the next week. No
single day appears to be a washout, but there is also no
identifiable dry period either.
Best precip chances Fri night through Monday will be across south
central Kentucky, as shortwave upper ridging takes hold over the
Great Lakes, and a bubble of surface high pressure tries to nose
into the Ohio Valley from the north.
Better coverage and organization of storms is expected by Tuesday or
Wednesday with the cold front trailing off a fairly vigorous upper
trof passing through the Great Lakes. Better instability and better
dynamics could support some stronger storms, but that remains a
low-confidence forecast at this time.
Temps through the period will run near or slightly below climo by
day, and near or above climo by night, as abundant clouds and
moisture will limit diurnal ranges.
&&
.AVIATION (12Z TAF Update)...
Issued at 646 AM EDT Thu Jul 2 2015
A very unsettled period of weather looks to affect all TAF sites as
a nearly stationary frontal boundary sits near SDF/LEX, and several
upper disturbances pass through NW flow aloft. Conditions should
mainly be VFR outside of showers/storms through the period, although
there will be times of MVFR ceilings. Expect low MVFR or IFR
visibilities at times during thunderstorms.
BWG will continue to see steady rain, with pockets of heavy rain and
thunderstorms, over the next few hours before the first wave exits
to the east. After a relative lull through the late morning and
early afternoon, scattered showers and t-storms will again be
possible from late afternoon into the evening. Precipitation should
diminish in coverage as we get into the overnight, however fog will
become a concern as surface winds become light and variable with the
passage of a surface low.
SDF will be in a precipitation lull at the time of the new TAF
issuance, however do expect to still see scattered to numerous
showers and a few storms through the morning hours. After a relative
lull through the early afternoon, scattered showers and storms will
again be possible for the late afternoon/evening. They diminish
around Midnight, with fog becoming a concern toward dawn under light
and variable winds.
LEX will be similar to SDF in that they will start out in a lull,
however should see activity pick up through the mid and late
morning. A lull arrives in the afternoon, before showers and a few
storms pick up toward evening. Fog becomes a concern at LEX through
the overnight hours.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH through Friday morning FOR KYZ026-027-061>067-
070>078-081-082.
IN...NONE.
&&
Update.........ZT
Short Term.....BJS
Long Term......RAS
Aviation.......BJSHazardous weather outlook, Jul 2, 3:55 AM EDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 355 AM EDT THU JUL 2 2015 INZ076>079-083-084-089>092-KYZ023>025-028>043-045>049-053>057-030800- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-HARDIN KY-BULLITT KY-JEFFERSON KY-OLDHAM KY-TRIMBLE KY- HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY- ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY- WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY- BOYLE KY-GARRARD KY-MADISON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG... VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER... HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND 355 AM EDT THU JUL 2 2015 /255 AM CDT THU JUL 2 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND SCATTERED STORMS CAN BE EXPECTED TODAY. LOCALLY HEAVY RAIN WILL BE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ADDITIONAL ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE MAINLY EACH AFTERNOON AND EVENING THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY FLOODING TODAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ026-027-061>067-070>078-081-082-030800- OHIO KY-GRAYSON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY- CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY- MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...BEAVER DAM...LEITCHFIELD...MORGANTOWN... BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...LIBERTY... STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE... GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN... BURKESVILLE...ALBANY 355 AM EDT THU JUL 2 2015 /255 AM CDT THU JUL 2 2015/ ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. A ROUND OF SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THIS MORNING WITH PERIODS OF INTENSE RAINFALL. AFTER A LULL THROUGH EARLY AFTERNOON...ANOTHER ROUND OF SCATTERED SHOWERS AND STORMS MAY ARRIVE FOR THE EVENING AND OVERNIGHT. AS MUCH AS 2 TO 4 INCHES OF RAIN COULD FALL DURING THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ADDITIONAL ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE MAINLY EACH AFTERNOON AND EVENING THROUGH EARLY NEXT WEEK. SIGNIFICANT AMOUNTS OF RAINFALL COULD OCCUR OVER THE COMING DAYS ACROSS CENTRAL AND SOUTHERN KENTUCKY. REPEATED THUNDERSTORM ACTIVITY MAY LEAD TO RAPID RISES ON SMALL STREAMS AND CREEKS ALONG WITH POOLING OF WATER IN FLOOD PRONE AND LOW LYING AREAS. FOR THIS REASON...A FLASH FLOOD WATCH IS IN EFFECT FOR SOUTHERN KENTUCKY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY FLOODING OVER THE NEXT FEW DAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. BJS/RAS
In the hours before
Special weather statement, Jul 2, 4:50 AM EDT, 6 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
350 AM CDT THU JUL 2 2015
KYZ070-072-020920-
LOGAN KY-SIMPSON KY-
350 AM CDT THU JUL 2 2015
...STRONG THUNDERSTORM WITH TORRENTIAL RAIN...HALF INCH HAIL...AND 40
MPH WINDS...
AT 348 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES SOUTH OF RUSSELLVILLE...AND MOVING EAST
AT 40 MPH.
TORRENTIAL RAIN REDUCING VISIBILITIES...HALF INCH HAIL...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
FRANKLIN...
PRICES MILL AND PROVIDENCE...
NEOSHEO AND SCHWEIZER...
FLAT ROCK...
PEDEN MILL AND SALMONS...
THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
2 AND 6.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3665 8659 3664 8694 3674 8697 3683 8655
3681 8640 3674 8641 3671 8641 3669 8642
3665 8641 3665 8642 3665 8652 3663 8657
TIME...MOT...LOC 0851Z 258DEG 35KT 3668 8682
RASSpecial weather statement, Jul 2, 9:40 AM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
940 AM EDT THU JUL 2 2015
KYZ035-036-040-041-048-049-056-057-021425-
CLARK KY-FAYETTE KY-FRANKLIN KY-GARRARD KY-JESSAMINE KY-MADISON
KY-SCOTT KY-WOODFORD KY-
940 AM EDT THU JUL 2 2015
...STRONG THUNDERSTORMS WITH TORRENTIAL RAIN...AND DANGEROUS
LIGHTNING...
AT 939 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
FRANKFORT TO NICHOLASVILLE TO 8 MILES EAST OF LANCASTER...AND MOVING
EAST AT 20 MPH.
OCCASIONAL LIGHTNING...AND TORRENTIAL RAIN REDUCING VISIBILITIES...
ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
GEORGETOWN...
LEXINGTON...
VETERANS PARK...
FAYETTE MALL...
U K ARBORETUM...
WOODLAKE AND BLUE GRASS AIRPORT...
WHITE SULPHUR AND SILVER CREEK...
SPEARS AND PEYTONTOWN...
YARNALLTON AND WHITES...
THESE STORMS WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE
MARKERS 58 AND 87.
THESE STORMS WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE
MARKERS 104 AND 99.
THESE STORMS WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS
68 AND 72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3764 8412 3759 8410 3764 8452 3820 8490
3824 8451 3793 8421 3766 8409
TIME...MOT...LOC 1340Z 269DEG 19KT 3816 8478 3793 8455
3766 8443
AMSSpecial weather statement, Jul 2, 9:49 AM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
949 AM EDT THU JUL 2 2015
INZ077>079-092-KYZ032-021435-
CLARK IN-JEFFERSON IN-SCOTT IN-TRIMBLE KY-WASHINGTON IN-
949 AM EDT THU JUL 2 2015
...STRONG THUNDERSTORM WITH TORRENTIAL RAIN...AND DANGEROUS
LIGHTNING...
AT 948 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SCOTTSBURG...AND MOVING EAST AT 25 MPH.
OCCASIONAL LIGHTNING...AND TORRENTIAL RAIN REDUCING VISIBILITIES...
ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
BEDFORD...
SCOTTSBURG...
SALEM...
MADISON...
BLOCHER AND WOOSTER...
LEXINGTON AND NABB...
SWANVILLE...
CHELSEA AND KENT...
THIS STORM WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS
22 AND 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3874 8532 3868 8527 3873 8524 3872 8520
3869 8520 3870 8523 3868 8528 3859 8521
3858 8517 3857 8631 3873 8631 3878 8626
3879 8619 3877 8613 3879 8608 3876 8590
3873 8588 3881 8580
TIME...MOT...LOC 1349Z 267DEG 21KT 3865 8571
AMSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 10:10 PM EDT | Areal Flood Advisory | LMK | Crawford, Dubois, Orange, Perry | 3 hr |
| Jul 1, 10:44 PM EDT | Flash Flood Watch | LMK | Clark, Crawford, Dubois, Floyd, Harrison, Jefferson and 4 more | 53 hr |
| Jul 1, 10:58 PM EDT | Flash Flood Warning | LMK | Crawford, Dubois, Orange, Perry | 4 hr |
| Jul 1, 11:43 PM EDT | Areal Flood Advisory | LMK | Harrison | 3 hr |
| Jul 2, 2:58 AM EDT | Areal Flood Advisory | LMK | Crawford, Dubois, Orange | 4 hr |
| Jul 2, 12:49 PM EDT | Areal Flood Advisory | LMK | Crawford, Dubois | 5 hr |
| Jul 2, 2:22 PM EDT | Areal Flood Advisory | LMK | Clark, Orange, Washington | 3 hr |
Nearby
Flash Flood Warnings in Indiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.